# SDR 96ZZZM1098

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION FOUND ON THE WEB OF THE FLOOR BEAM AT FS 920 UNDER OUTBOARD TRACK.  DAMAGED AREA WAS CUT OUT AND INSTALLED 14 BY 7 INCHES .063 301 1/2H MIL-S-5059 DOUBLER WITH A 2 INCH .188 7075-T6 FILLER IAW EO 9508221, 8110-3 ISSUED BY DER SW-713.
